# SDR 08FDEA01472

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: A5397822420051
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CUTOUT; PRESSURE SEAL DEPRESSOR IS GOUGED FROM TOP TO BOTTOM.  REMOVED AND REPLACED THE DAMAGED SEAL DEPRESSOR IAW SRM 51-40-21.
